# SDR 9610949968

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE UNDER WING KEEL SKIN FS 676.  REPAIRED SKIN (P/N 5911418-9) PER EA 99-109434.
